# SDR Y2PA96041

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 350012
- Condition: Worn
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YIP - CREW DISCOVERED FUEL VENTING FROM RIGHT WING AFTER TAKEOFF FROM YIP.  UNSCHEDULED LANDING MADE, AIRCRAFT RETURNED TO YIP.  NO EMERGENCY PROCEDURES REQUIRED.  MAINTENANCE FOUND THE FUEL CAP TO BE DEFECTIVE DUE TO A WORN LOCKING PRONG.  FUEL CAP WAS REPLACED WITH A SERVICEABLE PART.  AIRCRAFT WAS RUN UP AND FUEL CAP SHOWED NO LEAKAGE OF PRESSURE DURING ENGINE RUN.  (M)
